Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 103, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Nov 5, 2024, 5:17 AM CST for 6 counties in Missouri. It was in force for 4 hr. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2024, 5:17 AM CST (11:17 UTC)
- Expired
- Nov 5, 2024, 9:30 AM CST
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dent County, MO, Douglas County, MO, Howell County, MO, Ozark County, MO, Shannon County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 159 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 6:00 AM CST | RAIN 8.59 | 3 Sse Summersville, MO | CO-OP Observer station SMMM7 Summersville 3 SE. Two day total. |
| Nov 5, 6:00 AM CST | RAIN 10.77 | 2 N Pine Crest, MO | Cocorahs station MO-TX-44 Summersville 3.6 S. Two day total. |
| Nov 5, 6:55 AM CST | RAIN 8.41 | 1 Nw Salem, MO | Mesonet station DW1779 Salem 24 hour precipitation. |
| Nov 5, 7:00 AM CST | RAIN 8.28 | 2 Se Howes Mill, MO | Cocorahs station MO-DT-8 Salem 14.9 E. Two day total. |
| Nov 5, 7:00 AM CST | RAIN 8.85 | 4 Se Pine Crest, MO | Cocorahs station MO-SH-1 Mountain View 7.0 NE. Two day total. |
| Nov 5, 7:00 AM CST | RAIN 9.09 | 1 Nnw Udall, MO | Cocorahs station MO-OZ-13 Tecumseh 2.2 SE. Two day total. |
| Nov 5, 7:00 AM CST | RAIN 9.68 | Round Spring, MO | CO-OP Observer station RNDM7 Round Spring COOP. Two day total. |
| Nov 5, 7:00 AM CST | RAIN 9.91 | 2 E Lake Spring, MO | Cocorahs station MO-DT-11 Salem 11.7 NNW. Two day total. |
| Nov 5, 7:00 AM CST | RAIN 11.99 | 1.8 Nw Salem, MO | CoCoRaHS measured storm total precipitation amount, rain was still falling. 9.05 inches of rain in 24 hours. Comments include we have never seen this kind of flooding in the 26 years we have lived here, our spring hours is completely submerged under the floodi |
| Nov 5, 7:00 AM CST | RAIN 11.99 | 1 Nw Salem, MO | Cocorahs station MO-FSA-065 Salem 1.8 NW. Two day total. |
| Nov 5, 7:38 AM CST | FLASH FLOOD | Zanoni, MO | Road closed due to flash flooding MO-181 Southbound (OZARK County). |
| Nov 5, 7:53 AM CST | RAIN 8.5 | 1 Ne Pomona, MO | ASOS station KUNO West Plains ASOS. Two day total. |
| Nov 5, 8:00 AM CST | RAIN 12.05 | 4 E Salem, MO | Cocorahs station MO-DT-14 Salem 3.5 E. Two day storm total. |
| Nov 5, 9:38 AM CST | FLOOD | 1 Ese Salem, MO | Picture via social media showing flooding over rood. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 141 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted.
106
WGUS53 KSGF 051117
FFWSGF
MOC065-067-091-153-203-215-051530-
/O.NEW.KSGF.FF.W.0103.241105T1117Z-241105T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
517 AM CST Tue Nov 5 2024
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Dent County in south central Missouri...
Howell County in south central Missouri...
Shannon County in south central Missouri...
Eastern Texas County in south central Missouri...
Southeastern Douglas County in southwestern Missouri...
Ozark County in southwestern Missouri...
* Until 930 AM CST.
* At 517 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 7 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
West Plains, Salem, Mountain View, Willow Springs, Winona,
Gainesville, Birch Tree, Eminence, Summersville, Bunker,
Raymondville, Bakersfield, Pomona, Theodosia, South Fork, Pontiac,
Brandsville, Montier, Sundown, Arroll, Pine Crest, Clear Springs,
Teresita, Eunice, Peace Valley, Hartshorn, Yukon, White Church,
Alley Spring, Akers, Montauk, West Eminence, Round Spring, Siloam
Springs, Jadwin, Darien, Pottersville, Gladden, Dora and Turtle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3681 9251 3680 9228 3705 9210 3738 9180
3779 9181 3779 9131 3770 9131 3770 9115
3759 9116 3759 9131 3751 9131 3750 9121
3742 9121 3725 9116 3710 9102 3709 9122
3689 9122 3689 9167 3650 9167 3650 9270
FLASH FLOOD...RADAR INDICATED
$$
EW2 follow-up statements
670
WGUS73 KSGF 051300
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
700 AM CST Tue Nov 5 2024
MOC065-067-091-153-203-215-051530-
/O.CON.KSGF.FF.W.0103.000000T0000Z-241105T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Douglas MO-Howell MO-Ozark MO-Shannon MO-Texas MO-
700 AM CST Tue Nov 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CST THIS
MORNING FOR DENT, HOWELL, SHANNON, EASTERN TEXAS, SOUTHEASTERN
DOUGLAS AND OZARK COUNTIES...
At 700 AM CST, gauge reports indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...gauge reports indicated flooding is occurring across the
warned area from heavy rainfall that has fallen.
Numerous low water crossings are flooded across the
warned area.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
West Plains, Salem, Mountain View, Willow Springs, Winona,
Gainesville, Birch Tree, Eminence, Summersville, Bunker,
Raymondville, Bakersfield, Pomona, Theodosia, South Fork, Pontiac,
Brandsville, Montier, Sundown, Arroll, Pine Crest, Clear Springs,
Teresita, Eunice, Peace Valley, Hartshorn, Yukon, White Church,
Alley Spring, Akers, Montauk, West Eminence, Round Spring, Siloam
Springs, Jadwin, Darien, Pottersville, Gladden, Dora and Turtle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3681 9251 3680 9228 3705 9210 3738 9180
3779 9181 3779 9131 3770 9131 3770 9115
3759 9116 3759 9131 3751 9131 3750 9121
3742 9121 3725 9116 3710 9102 3709 9122
3689 9122 3689 9167 3650 9167 3650 9270
FLASH FLOOD...GAUGE INDICATED
$$
EW375
WGUS73 KSGF 051531
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
931 AM CST Tue Nov 5 2024
MOC065-067-091-153-203-215-051541-
/O.EXP.KSGF.FF.W.0103.000000T0000Z-241105T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Douglas MO-Howell MO-Ozark MO-Shannon MO-Texas MO-
931 AM CST Tue Nov 5 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR DENT, HOWELL, SHANNON,
EASTERN TEXAS, SOUTHEASTERN DOUGLAS AND OZARK COUNTIES...
The heavy rain is ending however flooding continues and a Areal
Flood Warning remains in effect for theses areas.
A Flood Watch remains in effect until 1200 PM CST for portions of
south central and southwest Missouri.
&&
LAT...LON 3681 9251 3680 9228 3705 9210 3738 9180
3779 9181 3779 9131 3770 9131 3770 9115
3759 9116 3759 9131 3751 9131 3750 9121
3742 9121 3725 9116 3710 9102 3709 9122
3689 9122 3689 9167 3650 9167 3650 9270
$$
MBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 4:15 AM CST, 1 hour 2 minutes earlier. Its key messages:
- A Flood Watch remains in effect for the eastern Ozarks until 12 PM. Widespread flooding is occurring, with several Flash Flood Warnings, some considerable, in effect across southwest and south-central Missouri through the early morning hours.
- Line of showers and storms across mid-Missouri will slowly move east through Tuesday morning, with scattered showers/drizzle lingering into the afternoon.
- There is a signal for another active period late week, with 50-70% chance of rain returning Friday and Saturday. Temperatures will be seasonal (in the 60s) from Wednesday through the end of the week.
Area forecast discussion, Nov 5, 4:15 AM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
415 AM CST Tue Nov 5 2024
Updated to correct Key Messages.
.KEY MESSAGES...
- A Flood Watch remains in effect for the eastern Ozarks until
12 PM. Widespread flooding is occurring, with several Flash
Flood Warnings, some considerable, in effect across southwest
and south-central Missouri through the early morning hours.
- Line of showers and storms across mid-Missouri will slowly
move east through Tuesday morning, with scattered
showers/drizzle lingering into the afternoon.
- There is a signal for another active period late week, with
50-70% chance of rain returning Friday and Saturday.
Temperatures will be seasonal (in the 60s) from Wednesday
through the end of the week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 351 AM CST Tue Nov 5 2024
The storm system that brought severe weather and heavy rains Monday
evening has weakened into a line of steady rain, training over the
corridor of southwest and south-central Missouri that has received
widespread accumulations of 6-8" of rain in the last 24 hours. This
stripe, which roughly extends from Rolla to Branson and well to
our southwest into western Arkansas, has some subsections
where 9-11" of rain has fallen since early Sunday morning. West
Plains (KUNO) broke the rainfall record for November 4 with a
one day accumulation of 6.26", which is almost 3 times more
than the previous record of 2.2" set in 1994.
The rain isn't finished yet, and another 1-2" is still forecast to
fall onto areas with 6 hour flash flood guidance thresholds of
0.25". Several Flash Flood Warnings have been issued, with numerous
reports of impassable roads in the hardest hit areas. Floodwater
will recede through the day, especially as the rain stops, but
residual flooding may linger into the evening and overnight hours
tonight. The rain has fallen into headwaters that may take slightly
longer to recede, with some rivers and streams remaining in flood
stage until Wednesday morning. The flashier basins will be the
fastest to recede as the rain drains out of the headwaters.
A cold front is draped across western Missouri along the leeward
(eastern) edge of a mid-level shortwave. A Bermuda High that has
been planted over the southeast US will push the wave aloft
northward, where it will be absorbed into zonal flow poleward of the
high. The precipitation will become lower in coverage/more
scattered in nature through the morning, and as cloud tops
warm, the lingering echoes may resemble drizzle more than
showers before they dissipate.
The cold front will bring seasonable temperatures in the 60s on
Tuesday, with warmest temperatures furthest east, where the cold
front will pass later in the day. The cold front will be through our
area by the evening, and clouds and precipitation will clear from
west to east with the cold front. PoPs for areas west of Hwy 65 will
drop by mid-morning, while PoPs for areas east of Hwy 65 will drop
below 30% in the early afternoon. Lows tonight will be in the low to
mid-40s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 351 AM CST Tue Nov 5 2024
Temperatures are likely to remain seasonal (in the 60s) through the
weekend according to global ensembles. Wednesday and Thursday will
remain dry, but Friday brings PoPs of 40-70% back into the forecast.
The parent trough of the early week disturbance will birth another
upper-level low that pushes into the Plains late week. The intensity
of the ejecting wave as well as the durability of the ridge over the
eastern third of the country will influence the track and speed of
the upper low as it progresses. The signal for precipitation on
Friday and into the weekend is one of few consistent features
between global models, but predictability is too low at this
point for models to be worth much beyond that at face value. The
other notable signal that long range models hint at is that the
global pattern could remain progressive after the upcoming weekend
system, which will be a further element to refine in future
forecasts.
&&
.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1149 PM CST Mon Nov 4 2024
Flight categories will bounce between VFR and LIFR (very
helpful, I know) as showers, thunderstorms, and the associated
cloud shield continues to develop and move through the Ozarks
from SW to NE through the overnight hours and into Tuesday
afternoon. As rainfall intensity fluctuates between VCSH (west)
to +RA (furthest E portions of line) as bands push through in
waves, vis and cigs both will decrease with heavier precip.
Lightning is no longer anticipated in the trailing stratiform
region.
Ceiling bounces have been the main cause of deteriorating flight
categories, and upstream/neighboring obs are expected to
continue being more helpful than model output with nowcasting
the critical TAF period. TAF chasing will hopefully be minimal,
but amendments will be made if there are significant and
persistent changes in flight categories or prevailing weather at
the terminals.
Tuesday afternoon, MVFR categories should stabilize from west
to east as the day progresses, becoming VFR late in the period
as clouds filter out. Winds will veer through the morning hours
as the cold front approaches and pushes through, becoming
northerly by the end of the TAF period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until noon CST today for MOZ082-083-090>092-
095>098-102>106.
&&
SHORT TERM...Camden
LONG TERM...Camden
AVIATION...CamdenHazardous weather outlook, Nov 5, 12:57 AM CST, 4 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1257 AM CST Tue Nov 5 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060700- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1257 AM CST Tue Nov 5 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited lightning risk. Significant excessive rainfall risk DISCUSSION... A line of heavy rain will continue training over portions of the eastern Ozarks through the morning. Efficient precipitation rates over areas that have already received 6 to 8 inches of rain will see an additional 1 to 3 inches before the rain ends. Widespread flash flooding is ongoing in these areas, with considerable flash flooding in many areas. Areal flooding as well as flash flooding of rivers, creeks, urban areas, roadways, low-water crossings, and along waterways will continue until the rain ends in the morning. After the rain stops, residual flooding is expected to linger through the day Tuesday. Rivers and streams may rise as headwaters drain, and river flooding will outlast flash flooding, persisting through Tuesday night. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. After flash flooding recedes, river flooding may linger into Wednesday morning in the hardest hit basins. Conditions will be quiet before rain chances between 30 and 50 percent return on Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Camden
In the hours before
Local storm report, Nov 5, 12:33 AM CST, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1233 AM CST Tue Nov 5 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Flash Flood Roby 37.52N 92.14W
11/05/2024 Texas MO Fire Dept/Rescue
Numerous low water crossings flooded and are
impassible in northwestern Texas County.
&&
EWSpecial weather statement, Nov 5, 4:29 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
429 AM CST Tue Nov 5 2024
MOZ082-083-097-098-051115-
Dent MO-Howell MO-Texas MO-Shannon MO-
429 AM CST Tue Nov 5 2024
...STRONG THUNDERSTORMS WILL IMPACT SHANNON...SOUTHEASTERN DENT...
NORTHEASTERN HOWELL AND SOUTHEASTERN TEXAS COUNTIES THROUGH 515 AM
CST...
At 429 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Summersville to near
Mountain View to 12 miles southwest of Birch Tree. Movement was
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Current River State Park, Ozark National Scenic Riverways, Echo Bluff
State Park, Mountain View, Birch Tree, Eminence, Summersville,
Bunker, Montier, Teresita, Midridge, Arroll, Alley Spring, Round
Spring, West Eminence, and Pine Crest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3686 9173 3700 9172 3711 9184 3751 9132
3750 9122 3759 9122 3761 9119 3759 9117
3758 9121 3742 9121 3741 9117 3726 9116
3725 9112 3720 9112 3720 9109 3718 9109
TIME...MOT...LOC 1029Z 231DEG 42KT 3709 9173 3703 9167 3692 9170
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WiseSpecial weather statement, Nov 5, 5:00 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Springfield MO
500 AM CST Tue Nov 5 2024
MOZ098-106-051145-
Oregon MO-Shannon MO-
500 AM CST Tue Nov 5 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SHANNON AND OREGON
COUNTIES THROUGH 545 AM CST...
At 500 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Birch Tree to 13 miles southeast of
Mountain View to 10 miles west of Thayer. Movement was northeast at
50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ozark National Scenic Riverways, Grand Gulf State Park, Winona,
Alton, Birch Tree, Eminence, Koshkonong, Montier, Thomasville,
Wilderness, Couch, Rover, West Eminence, and Greer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3708 9122 3683 9123 3682 9111 3660 9113
3653 9167 3666 9168 3680 9160 3700 9162
3732 9118 3731 9116 3726 9116 3725 9112
3720 9112 3720 9109 3718 9109 3714 9102
3709 9102
TIME...MOT...LOC 1100Z 231DEG 50KT 3694 9155 3685 9155 3657 9172
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WiseThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 6:04 PM CST | Tornado Warning | SGF | Douglas, Ozark, Taney | 26 min |
| Nov 4, 6:06 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 39 min |
| Nov 4, 6:09 PM CST | Tornado Warning | SGF | Ozark, Taney | 36 min |
| Nov 4, 6:19 PM CST | Tornado Warning | SGF | Christian, Stone, Taney | 26 min |
| Nov 4, 6:24 PM CST | Tornado Warning | SGF | Douglas | 36 min |
| Nov 4, 6:29 PM CST | Tornado Warning | SGF | Ozark | 31 min |
| Nov 4, 6:32 PM CST | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 15 hr |
| Nov 4, 6:33 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Webster | 42 min |
| Nov 4, 6:50 PM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 25 min |
| Nov 4, 6:51 PM CST | Tornado Warning | SGF | Douglas, Texas, Wright | 24 min |
| Nov 4, 6:55 PM CST | Tornado Warning | SGF | Christian, Douglas, Webster | 35 min |
| Nov 4, 7:05 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas, Douglas, Laclede, Webster, Wright | 40 min |
| Nov 4, 7:05 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 20 min |
| Nov 4, 7:33 PM CST | Flash Flood Warning | SGF | Barry, Christian, Stone, Taney | 8 hr |
| Nov 4, 7:36 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski | 39 min |
| Nov 4, 8:00 PM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 45 min |
| Nov 4, 8:37 PM CST | Flash Flood Warning | SGF | Douglas, Laclede, Taney, Webster, Wright | 8 hr |
| Nov 4, 9:37 PM CST | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Texas | 8 hr |
| Nov 4, 9:46 PM CST | Flash Flood Warning | SGF | Douglas, Ozark | 6 hr |
| Nov 4, 11:31 PM CST | Flash Flood Warning | SGF | Douglas, Texas, Wright | 10 hr |
| Nov 5, 2:34 AM CST | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney | 11 hr |
| Nov 5, 2:40 AM CST | Areal Flood Warning | SGF | Christian, Dent, Laclede, Phelps, Pulaski, Texas and 2 more | 11 hr |
| Nov 5, 3:37 AM CST | River Flood Warning | SGF | Pulaski | 52 hr |
| Nov 5, 4:29 AM CST | Special Weather Statement | SGF | Shannon | 46 min |
| Nov 5, 4:57 AM CST | River Flood Warning | SGF | Pulaski | 30 hr |
| Nov 5, 4:57 AM CST | River Flood Warning | SGF | Phelps | 3 days |
| Nov 5, 4:57 AM CST | River Flood Warning | SGF | Laclede | 42 hr |
| Nov 5, 5:00 AM CST | Special Weather Statement | SGF | Oregon, Shannon | 45 min |
| Nov 5, 7:31 AM CST | Areal Flood Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon | 26 hr |
| Nov 5, 9:39 AM CST | River Flood Warning | SGF | Ozark | 12 hr |
| Nov 5, 1:26 PM CST | Areal Flood Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 20 hr |
| Nov 5, 1:28 PM CST | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Taney | 20 hr |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.